# SDR DALA2016101007137

- Difficulty date: October 5, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 77,647 hours, 35,426 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED STRONG BURNING ELECTRICAL ODOR AFTER STARTING SECOND ENGINE. ODOR QUICKLY DISSIPATED AFTER ENGINE START, AIRCRAFT RETURNED TO GATE.   RAN ENGS FOR 5 MINS WITH PACKS FULL HOT AND COLD, TURNED ON RECIRC FANS. TURNED ALL LIGHTS ON INSIDE AND OUT NO SMOKE NOTED. CHECKED ENGS NBR1 BEARING AND 2.5 BLEED NO LEAKS. INSPECTED PACK INLETS NO DEBRIS. CHECKED RECIRC FAN FILTER, CLEAN AND NO ODOR. INSPECTED APU FOR LEAKS NONE NOTED ALSO TURNED ON ALL OVENS AND COFFEE MAKERS OK FOR SERVICE.
